MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063303060
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.
 
Event or Problem Description
It was reported that a gemini was used during a ureteroscopy with laser lithotripsy procedure.Prior to procedure, it was found that the device failed to open or close after opening out of the box.It appears that the wire at the right handle of the device was damaged.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire break.Block h11: the mini-gemini device was not returned for analysis.However, the customer provided a picture of the device.During media inspection, the image showed one mini-gemini with the black heat shrink buckled and the sheath kinked.Based on the available evidence, these conditions could be related to handling or manipulation of the device during preparation or use.It is probable that the application of excessive force or operational factors during the procedure could lead to deformation such as sheath kinking and heat shrink buckling.A review of the device history record (dhr) indicated that the device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the events of "pull wire break", "basket failure to open", "basket failure to close", sheath bent/kinked" and "system damaged (black heat shrink buckled)" were defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since it occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description

Brand Name
GEMINI
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24525088
Report Number2124215-2026-12452
Device Sequence Number18573022
Product Code FFL
UDI-Device Identifier08714729074304
UDI-Public(01)08714729074304(17)280826(10)37313394
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063303060
Device Catalogue NumberM0063303060
Device Lot Number0037313394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown